Über singuläre Zahlensysteme
Compositio Mathematica, Tome 4 (1937) , pp. 424-431.
@article{CM_1937__4__424_0,
     author = {Khintchine, A.},
     title = {\"Uber singul\"are Zahlensysteme},
     journal = {Compositio Mathematica},
     pages = {424--431},
     publisher = {Johnson Reprint Corporation},
     volume = {4},
     year = {1937},
     zbl = {0016.29201},
     language = {de},
     url = {http://www.numdam.org/item/CM_1937__4__424_0/}
}
Khintchine, A. Über singuläre Zahlensysteme. Compositio Mathematica, Tome 4 (1937) , pp. 424-431. http://www.numdam.org/item/CM_1937__4__424_0/